# SDR GAIA9742

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855AA
- Make and model: Boeing 727223
- Aircraft serial: 20996
- System (JASC): 7603 · Power Lever
- Part: Comp Rod Mount
- Part number: 65262735
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

MMMY/IAH - FLT 727 - ON APPROACH TO IAH, THE FLIGHT CREW DISCOVERED THE NR 3 ENGINE THRUST LEVER WAS STUCK IN THE MID-POSITION.  AN EMERGENCY WAS DECLARED AND THE ENGINE WAS SHUT DOWN.  AN UNEVENTFUL LANDING WAS MADE AT IAH.  INVESTIGATION REVEALED THE COMPENSATOR ROD MOUNT HAD COME LOOSE AND JAMMED THE THRUST CONTROL.  THE MOUNT WAS RESECURED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
